# SDR DALA2021072304166

- Difficulty date: July 22, 2021
- Submitted: July 23, 2021
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 91,575 hours, 41,458 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Corroded
- Location: Lav Service Pane
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 669 DURING INITIAL INSPECTION MAINTENANCE FOUND CORROSION LEVEL 2 ON CUT OUT FWD (OUTBD HINGE) AT FWD LAV SERVICE PANEL AND REPLACED CUTOUT DOUBLER. (LP 1884568)
